# SDR SWAA2022061016969

- Difficulty date: June 5, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 9,057 hours, 3,836 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Part number: 314A620027
- Part serial: 000067
- Condition: Cracked
- Location: #2 Eng Ib Fan Co
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG IB FAN COWL HAS CRACKED FRAME / [01] REMOVED COWL;[02] R+R #2 ENG I/B FAN COWL PER 71-11-04
